Does injectable b12 go off?

Hey guys, I have been self injecting for a while now with no problems, I inject every two weeks. Last Thursday I injected in the morning as usual, no problems with the injection went in smoothly. But that night I woke up feeling very nauseous and Friday I had that horrible body sucking fatigue and just felt really "off" all day, this has happened before with some subliguals I was taking they made me feel really bad and gave me some symptoms similar to the actual deficiency symptoms. Might be worth mentioning this ampoule was the first out of a new box!! Oh and it's dated to 2018 Any ideas??

5 Replies

oldestnewest
  • Hi Pixielula it could be that you are allergic to one or other of the "ingredients" or it may just be the B12 doing its job.

    I wish I could help

  • Oh thanks Clive, when I first started injecting a Pas member sent me a box of 10 ampoules, (thank you, you know who you are) as they worked amazingly I made sure I sourced the exact same ones same brand same size etc, I have never had this happen before only like I said for a short time on one specific brand of sublingual .... very strange maybe I will try another box? May have been a fluke

  • Before consigning he whole box to the bin I'd at least try one more. Your symptoms could have been unconnected with the jab.

    Hydroxocobalamin is pretty stable and, if it does go off, it goes off to aquocobalamin which, IIRC, PAS-Admin said was pretty innocuous stuff.

  • Ok I will give it another go see what happens...... once again thank you for your knowledge

  • I agree with what everyone else has said, try it again. Honestly those symptoms could be related to anything, stomach flu, food poisoning, allergic reaction, etc. Maybe you got some sort of virus on your needle before injection and sent that sucker right to your immune system. Who knows, right? I do hope you are feeling better though! 😊

You may also like...